# SDR CALA2013080990289

- Difficulty date: August 9, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 65,188 hours, 9,046 cycles
- Engine: Pwa PW40903
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080408
- Part serial: 164
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT WEATHER RADAR FAILED AUDIO PORTION OF TEST.    REPLACED RT TRANSCEIVER, TEST PASSED.
